# SDR CALA2023091402787

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 76,890 hours, 28,057 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Not Seated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW VERBAL: REPORTS ON T/O WHEN GEAR HANDLE MOVED TO UP, HAD GEAR DISAGREE. UP AND DOWN  ILLUMINATED. FOLLOWED QRH,  NO CHANGE WHEN ALT GEAR DOOR CHECKED. ALT GEAR DOOR FOUND NOT FLUSH. CONTINUED WITH AIR RETURN IAH. RESEAT ALT GEAR DOOR PANEL OPS SWING ALL 3 GEARS CHK NORMAL REF AMM 32-32-00-710-801.
